Banks, William D. - Non-vanishing of Dirichlet series without Euler products

hrj:4027 - Hardy-Ramanujan Journal, January 11, 2018, Volume 40
Non-vanishing of Dirichlet series without Euler products

Authors: Banks, William D.

We give a new proof that the Riemann zeta function is nonzero in the half-plane $\{s\in{\mathbb C}:\sigma>1\}$. A novel feature of this proof is that it makes no use of the Euler product for $\zeta(s)$.


Source : oai:arXiv.org:1709.08551
Volume: Volume 40
Published on: January 11, 2018
Submitted on: October 29, 2017
Keywords: Mathematics - Number Theory,11M06


Share

Browsing statistics

This page has been seen 15 times.
This article's PDF has been downloaded 5 times.